# SDR SWIA202162864

- Difficulty date: October 14, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: SH670318757
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE FS 310- FFS349 STGR 17L-18L FOUND CORRODED      (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED PAX DOOR KICKPLATE ANGLE FS 310- FFS349 STGR 17L-18L IAW CRJ 200 SRM 51-42-06-001-001-A01.
